Translator Disclaimer
March, 1977 Uniform Convergence of the Empirical Distribution Function Over Convex Sets
W. F. Eddy, J. A. Hartigan
Ann. Statist. 5(2): 370-374 (March, 1977). DOI: 10.1214/aos/1176343801

Abstract

The empirical distribution function $P_n$ converges with probability 1 to a true distribution $P$ in $R^k$, uniformly over measurable convex sets, if and only if $P$ is a countable mixture of distributions, each of which is carried by a flat and gives zero probability to the relative boundaries of convex sets included in the flat.

Citation

Download Citation

W. F. Eddy. J. A. Hartigan. "Uniform Convergence of the Empirical Distribution Function Over Convex Sets." Ann. Statist. 5 (2) 370 - 374, March, 1977. https://doi.org/10.1214/aos/1176343801

Information

Published: March, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0355.60031
MathSciNet: MR431344
Digital Object Identifier: 10.1214/aos/1176343801

Subjects:
Primary: 60F15
Secondary: 52A20

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.5 • No. 2 • March, 1977
Back to Top